EconPapers    
Economics at your fingertips  
 

Joint modeling of cointegration and conditional heteroscedasticity with applications

Heung Wong, W. Li and Shiqing Ling ()

Annals of the Institute of Statistical Mathematics, 2005, vol. 57, issue 1, 83-103

Keywords: Cointegration; full rank maximum likelihood estimator; least squares estimator; partially nonstationary; reduced rank MLE; vector AR-GARCH model (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02506881 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:57:y:2005:i:1:p:83-103

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF02506881

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:57:y:2005:i:1:p:83-103